# SDR KCSA2025101252

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 101,175 hours, 14,999 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK.   TROUBLESHOT PER FIM 52-71 TASK 823.  PERFORMED OPERATIONS TEST IAW AMM 52-23-00.  ALL CHECKS GOOD AT THIS TIME.
